| Catalog Number |
RSINT22530UX |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/23/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
A resolute integrity rx drug eluting stent was attempted to be used in a procedure.There was no damage noted to packaging and no issues when removing the device from the hoop.The device was inspected with no issues.The lesion was pre-dilated.During the procedure, the device did not pass through a previously deployed stent.Resistance was encountered while advancing the device.A guideliner was used but it still did not aid delivery.While being removed from the patient, the stent was pulled back into the guideliner and the stent was reported to have fell off the delivery system balloon.The dislodged stent was removed.No patient injury was reported.
Additional Manufacturer Narrative
Evaluation summary: the stent was not present on the balloon and was returned for analysis.Deformation was evident to the entire distal stent wrap with struts raised, bunched and overlapping.Crimp impressions were visible on the exposed balloon surface.The balloon folds remained intact.No deformation was evident to the distal tip during analysis.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Additional information: no difficulties were noted when removing the protective sheath prior to use.The stent was inspected post removal of the protective sheath, with no issues noted.The inflation device remained on neutral pressure during delivery of the device.The stent was removed after being dislodged from the undeployed balloon.This occurred because stent slipped off balloon when being pulled back in non-medtronic catheter.The stent was caught on the edge of the non-medtronic catheter when being pulled back in.The.014¿ wire was still in the vessel.The entire system was pulled with the wire, non-medtronic catheter, and guide catheter along with stent out all at once if information is provided in the future, a supplemental report will be issued.